# SDR SIMA20130707008

- Difficulty date: July 7, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 23,321 hours, 20,746 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUL ODOR WHEN NR 1 PACK WAS SELECTED AND ON ENGINE BLEED SOURCE ODOR IS LESS WITH APU BLEED SOURCE, AND GONE WITH THE PACK OFF. THE ACFT WAS REMOVED FROM SERVICE. PERFORMED ETN-EM-72-034 AND DETERMINED ENGINE NR 1 BLEED TO BE THE SOURCE OF ODOR.  FOLLOWING THE FIM 72-00-00-810-814 UP THROUGH STEP BLOCK 10, SOME EVIDENCE OF OIL STAINS WERE FOUND ON IGV BLADES. ALSO BLOCK 12 WAS CHECKED AND SPANNER LOCK-NUT PLUG DIAPHRAM FOUND IN GOOD CONDITION.  R & R NR 1 ENG 0 CARBON SEAL UP TO SUB TASK 72-25-25-965-001 IAW MM 72-25-25 NO DEFECTS NOTED ON DIMENSIONAL CHECK CARBON SEAL. ACCOMPLISHED E1 ETN NO DETECTABLE SMELL IAW ETN-EM-72-034. THE ACFT WAS RETURNED TO SERVICE.
